# SDR AALA202306300062

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 13,739 hours, 3,826 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE FLIGHT ATTENDANTS REPORTED AN ODOR SIMILAR TO BURNT PLASTIC IN AREA OF AFT GALLEY. IFLIGHT ATTENDANTS TURNED OFF AFT GALLEY COFFEE MAKERS AND ODOR DISSPATED. MAINTENANCE REPLACED AFT GALLEY COFFEE MAKER #3 (AALA202306300062) AND #4 (AALA202306300851). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
